MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003UZAS30240
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hematoma (1884); No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Subject device remains implanted.
 
Event or Problem Description
It was reported that during a stent-assisted coiling of an aneurysm procedure, there was an hematoma at the puncture site with active bleeding that required treatment by protamine sulfate.The adverse event of hematoma was non-serious and resolved 2 days post-procedure without sequelae.According to the physician, the hematoma was related to the subject stent delivery system and to the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on additional information received on 24-july-2020, it was noted that the data entry was wrongly entered.The correct information is that the hematoma was not related to the subject stent delivery system.Therefore, there is no complaint against the subject stent delivery system.The manufacturer has reviewed all information and determined this event no longer meets the requirement of a reportable event for the subject device.

Brand Name
NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key10312362
Report Number3008881809-2020-00216
Device Sequence Number19555646
Product Code NJE
UDI-Device Identifier07613327382204
UDI-Public07613327382204
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberM003UZAS30240
Device Catalogue NumberM003UZAS30240
Device Lot Number19383071
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age37 YR